# SDR DLM88091681

- Difficulty date: October 23, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 48,062 hours, 35,487 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 5930584139
- Condition: Sheared
- Location: Lt Wheel Wheel
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MLG DOOR LIGHT ON TAKEOFF.  FOUND DOOR SENSOR BRACKET BROKEN.  REPLACED BRACKET AND ADJUSTED SENSOR.
